A 45-year-old member asked:
Disclaimer

could antibiotics make you feel hot?

1 doctor answer
Dr. Mary Vanko
33 years experience Obstetrics and Gynecology
Fever: Fever is due to the infection.
Answered on Dec 8, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old male asked:
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
What tests?...: It all depends on what type of tests you have had done, what condition?. There are multiple possibilities that can explain this type of symptoms. We w ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Not necessarily: You need to check back with your treating doctor. Good luck.
A 41-year-old member asked:
Dr. Robert Ryan
49 years experience Dentistry
Not necessarily: Warmth is one of the cardinal signs of inflammation, but inflammation is not necessarily due to infection. Do you have any other signs or symptoms? S ... Read More
A 45-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
Antibiotics: don't generally cause these symptoms. More likely they're due to the infection for which you were prescribed the antibiotics or another condition, suc ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month